×

Found 4,317 Documents (Results 1–100)

100
MathJax

On a regularisation of a nonlinear differential equation related to the non-homogeneous Airy equation. (English) Zbl 07491558

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 99-106 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Methods for studying the stability of linear periodic systems depending on a small parameter. (English. Russian original) Zbl 07402926

J. Math. Sci., New York 258, No. 1, 115-127 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 113-126 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Application of resurgent analysis to the construction of asymptotics of linear differential equations with degeneration in coefficients. (English. Russian original) Zbl 1472.34157

J. Math. Sci., New York 257, No. 1, 61-73 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 61-73 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On families of constrictions in the model of an overdamped Josephson junction. (English. Russian original) Zbl 1476.37100

Russ. Math. Surv. 76, No. 2, 360-362 (2021); translation from Usp. Mat. Nauk 76, No. 2, 179-180 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification